Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 48 found articles
 
 
  Finite time stability of sets for hybrid dynamical systems
 
 
Title: Finite time stability of sets for hybrid dynamical systems
Author: Li, Yuchun
Sanfelice, Ricardo G.
Appeared in: Automatica
Paging: Volume 100 (2019) nr. C pages 200-211
Year: 2019
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 48 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands